The Numerical Algorithms journal offers high quality papers containing material not published elsewhere. The journal presents original and review papers on all aspects of numerical algorithms and numerical analysis: new algorithms, theoretical results, implementation, numerical stability, complexity, parallel computing, subroutines and applications, interpolation, approximation, quadrature, numerical linear algebra, differential equations (ordinary, partial, fractional), optimization, CAGD, integral equations, linear and nonlinear programming, variational inequalities, systems of nonlinear equations, software, etc. Papers on computer algebra related to obtaining numerical results are also included. Articles presenting new methods only based on numerical results and without any theoretical justification cannot be considered for publication.
Walter Gautschi (February 2017)
Erratum to: Semilocal convergence of an eighth-order method in Banach spaces and its computational efficiency
J. P. Jaiswal (February 2017)
- Journal Title
- Numerical Algorithms
- Volume 1 / 1991 - Volume 74 / 2017
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.